Alexei Venkov

Approximation of Maass forms by analytic modular forms

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

Approximation of Maass forms by analytic modular forms. / Venkov, Alexei.

In: Saint Petersburg Mathematical Journal, Vol. 6, No. 6, 1995, p. 1167-1177.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

Venkov, A 1995, 'Approximation of Maass forms by analytic modular forms' Saint Petersburg Mathematical Journal, vol. 6, no. 6, pp. 1167-1177.

APA

Venkov, A. (1995). Approximation of Maass forms by analytic modular forms. Saint Petersburg Mathematical Journal, 6(6), 1167-1177.

CBE

Venkov A. 1995. Approximation of Maass forms by analytic modular forms. Saint Petersburg Mathematical Journal. 6(6):1167-1177.

MLA

Venkov, Alexei. "Approximation of Maass forms by analytic modular forms". Saint Petersburg Mathematical Journal. 1995, 6(6). 1167-1177.

Vancouver

Venkov A. Approximation of Maass forms by analytic modular forms. Saint Petersburg Mathematical Journal. 1995;6(6):1167-1177.

Author

Venkov, Alexei. / Approximation of Maass forms by analytic modular forms. In: Saint Petersburg Mathematical Journal. 1995 ; Vol. 6, No. 6. pp. 1167-1177.

Bibtex

@article{828232e017af11de8317000ea68e967b,
title = "Approximation of Maass forms by analytic modular forms",
author = "Alexei Venkov",
year = "1995",
language = "English",
volume = "6",
pages = "1167--1177",
journal = "St. Petersburg Mathematical Journal",
issn = "1061-0022",
publisher = "American Mathematical Society",
number = "6",

}

RIS

TY - JOUR

T1 - Approximation of Maass forms by analytic modular forms

AU - Venkov, Alexei

PY - 1995

Y1 - 1995

M3 - Journal article

VL - 6

SP - 1167

EP - 1177

JO - St. Petersburg Mathematical Journal

T2 - St. Petersburg Mathematical Journal

JF - St. Petersburg Mathematical Journal

SN - 1061-0022

IS - 6

ER -